# SDR SWAA2022010348104

- Difficulty date: November 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION SUPPORT ZEE LOCATED BTW BS 727B TO BS 767 RBL 21.84 WL 156 AFT CARGO COMPARTMENT ; 2021-544546 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727B TO BS 767 RBL 21.84 WL 156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 SHEET 61 REV -. MATERIAL USED: BAC 1496-377. SEE INDIVIDUAL SIGNOFF BELOW.; [02] REPLACED SUPPORT ZEE LOCATED BTW BS 727B TO BS 767 RBL 21.84 WL 156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 SHEET 61 REV -. MATERIAL USED: BAC 1496-377. SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED AS RII TASK COMPLETED
